# SDR C2XA07TY053

- Difficulty date: September 11, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- Aircraft time: 14,691 hours, 11,426 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BNA - FLIGHT ATTENDANT REPORTED A SMOKE SMELL FROM THE FOWARD CABIN.  MAINTENANCE RAN BOTH PACKS FROM THE APU AND NR 1 AND 2 ENGINE BLEEDSOURSES.  INSPECTED BOTH PACK ASSEMBLIES, ALSO THE DUCTING IAW EMB 145 AMM 71-00-01 AND 36-00-00.  NO SMOKE OR SMELL COULD BE DUPLICATED.  A/C RELEASED TO SERVICE.
